MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD BLUNTPORT PLUS; GOUGE, SURGICAL, GENERAL & PLASTIC SURGERY

DAVIS & GECK CARIBE LTD BLUNTPORT PLUS; GOUGE, SURGICAL, GENERAL & PLASTIC SURGERY
Model Number 179775P
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/28/2017
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, prior to use, the nurse found rubber packing in the grip disengaged.The device was not used on the patient.The procedure was completed with another device.

Brand Name
BLUNTPORT PLUS
Common Device Name
GOUGE, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key6525605
Report Number9612501-2017-05395
Device Sequence Number885473
Product Code GDH
UDI-Device Identifier10884521081161
UDI-Public10884521081161
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K903419
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model Number179775P
Device Catalogue Number179775P
Device Lot NumberJ6H2004X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2017
Initial Report FDA Received Date04/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1